# SDR UIEA2022011400028

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285T009917
- Part serial: D01637
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MESSAGE : FLAP/SLAT ELECT.( T/S F/M 27-58-02; FSPM  M840/850 BITE TEST INOP.  /  T/S W/D  SSM  27-58-02.  /  REMOVED & REPLACED MODULE F/S  POSITION  RH   M840  &  OPS  CHECK  OK AMM 27-58-01/904 )
